# SDR UALA2011092105100

- Difficulty date: September 21, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,591 hours, 11,384 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 63393
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WINDSHIELD 1R WINDOW HEAT TERMINAL BLOCK J4 AND J5 ARE LOOSE.  FOUND ON LINE COA 618423, WINDSHIELD TERMINAL BLOCKS CHECK.  MAINT TEXT: ON PANEL P37 WINDOW HEAT 1R CB PULLED FOR WINDOW CHANGE.  P37 CB F4 PULLED.  REMOVED WINDOW.  RESET CB, OP CHECKS GOOD.
